Access count of this item: 97

Files in This Item:
File Description SizeFormat 
1324_19.pdf1.15 MBAdobe PDFView/Open
Title: GREEN CURRENTS FOR MODULAR CYCLES IN ARITHMETIC QUOTIENTS OF COMPLEX HYPERBALLS (Algebraic Number Theory and Related Topics)
Authors: Tsuzuki, Masao
Author's alias: 都築, 正男
Issue Date: May-2003
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1324
Start page: 183
End page: 196
URI: http://hdl.handle.net/2433/43159
Appears in Collections:Algebraic Number Theory and Related Topics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.